Linda (Australia) Posted June 8, 2009 Share Posted June 8, 2009 About 18 months ago, I was diagnosed with 'Low Thyroid' function - they put me on medication (thyroxin), at 50mcg per day, which was later 'upped' to 100mcg per day. The thing is - all the thing that supposedly this would 'fix' - lack of energy, slow metabolism, inability to lose weight, feeling cold all the time - well, I still have all of it! I improved for a time, but lately - it's shocking. Anyone else had a similar experience? Have you found any solutions - anything that might be negating the medication? I'm going back to see the doctor tomorrow, although I had blood tests done only a couple of weeks ago, which said my levels were fine, so I don't know. Anyway, thought I'd ask, in case anyone has had a similar experience, and had found a solution - hoping to arm myself with a little info before seeing our poor, overworked doctor. Thankyou! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.